Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 99, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2008, 12:29 AM MDT for Cherry County, Nebraska. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 12:29 AM MDT (06:29 UTC)
- Expired
- Jun 2, 2008, 1:30 AM MDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Cherry County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:00 AM MDT | HAIL 0.88 | 28 Nne Hyannis, NE | HAIL FELL FOR APPROXIMATELY 20 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:28 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 020629 SVRLBF NEC031-020730- /O.NEW.KLBF.SV.W.0099.080602T0629Z-080602T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1229 AM MDT MON JUN 2 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 130 AM MDT * AT 1227 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MORGAN LAKE...OR 30 MILES SOUTHEAST OF GORDON...AND MOVING SOUTHEAST AT 42 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD BY 1240 AM MDT... 7 MILES SOUTHWEST OF ROUND LAKE BY 1250 AM MDT... 7 MILES NORTHEAST OF WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER BY 100 AM MDT... 6 MILES SOUTHWEST OF SPECKEL MEIR LAKE BY 105 AM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT MONDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4267 10127 4208 10110 4209 10203 4271 10206 TIME...MOT...LOC 0629Z 299DEG 36KT 4243 10186 $$ SPRINGER
1 follow-up statement
000 WWUS53 KLBF 020702 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 202 AM CDT MON JUN 2 2008 NEC031-020730- /O.CON.KLBF.SV.W.0099.000000T0000Z-080602T0730Z/ CHERRY NE- 102 AM MDT MON JUN 2 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR SOUTHWESTERN CHERRY COUNTY... AT 100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...OR 32 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER AND 8 MILES SOUTHWEST OF SPECKEL MEIR LAKE BY 110 AM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT MONDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4267 10127 4208 10110 4209 10203 4271 10206 TIME...MOT...LOC 0702Z 302DEG 31KT 4228 10155 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:39 PM MDT, 10 hours 50 minutes earlier.
Area forecast discussion, Jun 1, 1:39 PM MDT, 10 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 239 PM CDT SUN JUN 1 2008 .DISCUSSION... TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A FINAL CHECK. FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN 2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2. ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS EVENING. FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED. TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY... PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE. HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB. THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST. FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY. OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS 1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE. HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT VALENTINE. && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/MJM
Hazardous weather outlook, Jun 1, 1:53 PM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CDT SUN JUN 1 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-022000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 253 PM CDT SUN JUN 1 2008 /153 PM MDT SUN JUN 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT PASSING THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS OVER WESTERN AND NORTH CENTRAL NEBRASKA. WITH VERY UNSTABLE CONDITIONS AHEAD OF THE SYSTEM...SOME SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH THE LATE EVENING HOURS. THEN...THE STORMS WILL BECOME ORGANIZED INTO A SYSTEM AND HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL BECOME THE PRIMARY RISK. UNTIL THEN...LARGE HAIL AND DAMAGING WIND ARE THE PRIMARY RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA. LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN FUTURE OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND MAY BE NEEDED AGAIN MONDAY EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 1, 8:23 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 2 E MASON CITY 41.22N 99.26W
06/01/2008 E1.00 INCH CUSTER NE PUBLIC
&&
JSWEETLocal storm report, Jun 1, 8:27 PM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 4 N BRANDON 40.86N 101.93W
06/01/2008 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
&&
MASEKLocal storm report, Jun 1, 9:43 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ELI 42.94N 101.44W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0750 PM HAIL 20 NNE HAY SPRINGS 42.95N 102.54W
06/01/2008 E1.00 INCH SHERIDAN NE PUBLIC
0805 PM HAIL 7 NNW ANSELMO 41.71N 99.92W
06/01/2008 E0.88 INCH CUSTER NE PUBLIC
0825 PM HAIL 10 ENE CHAPPELL 41.15N 102.29W
06/01/2008 E1.00 INCH DEUEL NE PUBLIC
0838 PM FUNNEL CLOUD 6 W BIG SPRINGS 41.06N 102.19W
06/01/2008 DEUEL NE PUBLIC
A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.
0845 PM HAIL 19 NW BROWNLEE 42.48N 100.89W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0900 PM HAIL 4 N BROWNLEE 42.35N 100.62W
06/01/2008 E1.00 INCH CHERRY NE PUBLIC
0915 PM HAIL 4 N BRANDON 40.86N 101.93W
06/01/2008 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
0920 PM HAIL 2 E MASON CITY 41.22N 99.26W
06/01/2008 E1.00 INCH CUSTER NE PUBLIC
&&
MPOWERLocal storm report, Jun 1, 11:35 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1235 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 11 SE BROWNLEE 42.18N 100.47W
06/01/2008 CHERRY NE PUBLIC
A TORNADO TOUCHED DOWN BRIEFLY.
&&
SPRINGERLocal storm report, Jun 1, 11:44 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
SPRINGERLocal storm report, Jun 1, 11:46 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ELI 42.94N 101.44W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0645 PM TORNADO 11 SE BROWNLEE 42.18N 100.47W
06/01/2008 CHERRY NE PUBLIC
A TORNADO TOUCHED DOWN BRIEFLY.
0750 PM HAIL 20 NNE HAY SPRINGS 42.95N 102.54W
06/01/2008 E1.00 INCH SHERIDAN NE PUBLIC
0805 PM HAIL 7 NNW ANSELMO 41.71N 99.92W
06/01/2008 E0.88 INCH CUSTER NE PUBLIC
0825 PM HAIL 10 ENE CHAPPELL 41.15N 102.29W
06/01/2008 E1.00 INCH DEUEL NE PUBLIC
0838 PM FUNNEL CLOUD 6 W BIG SPRINGS 41.06N 102.19W
06/01/2008 DEUEL NE PUBLIC
A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.
0845 PM HAIL 19 NW BROWNLEE 42.48N 100.89W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0900 PM HAIL 4 N BROWNLEE 42.35N 100.62W
06/01/2008 E1.00 INCH CHERRY NE PUBLIC
0915 PM HAIL 4 N BRANDON 40.86N 101.93W
06/01/2008 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
0920 PM HAIL 2 E MASON CITY 41.22N 99.26W
06/01/2008 E1.00 INCH CUSTER NE PUBLIC
1219 AM HAIL HAY SPRINGS 42.68N 102.69W
06/02/2008 E0.88 INCH SHERIDAN NE CO-OP OBSERVER
PENNEY TO NICKEL SIZED HAIL WAS REPORTED.
&&
SPRINGERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:08 PM MDT | Tornado Warning | LBF | Garden | 52 min |
| Jun 1, 6:35 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Jun 1, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| Jun 1, 6:51 PM MDT | Tornado Warning | LBF | Deuel, Garden | 24 min |
| Jun 1, 7:14 PM MDT | Tornado Warning | LBF | Deuel | 46 min |
| Jun 1, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 1, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| Jun 1, 7:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 33 min |
| Jun 1, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 38 min |
| Jun 1, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 50 min |
| Jun 1, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 15 min |
| Jun 1, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 21 min |
| Jun 1, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 55 min |
| Jun 1, 11:51 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 54 min |
| Jun 2, 12:05 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 25 min |
| Jun 2, 12:22 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 53 min |
| Jun 2, 1:08 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 67 min |
| Jun 2, 1:24 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 66 min |
| Jun 2, 2:11 AM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker, McPherson | 49 min |
| Jun 2, 2:16 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 59 min |
| Jun 2, 2:54 AM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 55 min |
| Jun 2, 3:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup, Wheeler | 63 min |
| Jun 2, 5:12 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Jun 2, 12:09 PM MDT | Flash Flood Watch | LBF | Boyd, Chase, Frontier, Hayes, Holt, Keith and 3 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.